Rose21 Posted August 23, 2008 Share Posted August 23, 2008 I've always been irregular with my periods. Even before any type of b-control, it was normal for me not to get my period for 4 months or more at a time, and when I would get it id get hot flashes, throw up, diareah, and just be a mess. I wouldnt even go to school the 1st day. I was on the b-control Depovera for 10 months, but I got off it because it is just horrible with side affects and made me pract bipolar. I switched to the b-control pill "Ortho Triciclen lo" 2 days before my last shot. I've now been on the pill for nearly 2 weeks. Been a LITTLE better with my moods, but I havent had any really bad side affects like nausea. I take it every night at 10 pm, no more then a 5 minute difference between when I take it each night. I always take my pill the right way and whenever me and my boyfriend have sex, he ALWAYS pulls out each time. So isn't that pretty full proof? I'm on b-control AND I use the pull out method? I haven't had sex in a week, and I wont see my boyfriend for 4 weeks, so it will be awhile. My question is, should I worry about being pregnant if my period comes late? I'm irregular anyways, and I know that the pill is supposed to regulate your period and you should have it after 21 days or so, but I also JUST came off Depovera. I bleed the first 3 months of that, didnt get it for 4 months etc. The doctor told me it would take up to 9 months to get Depovera completely out of my system. So I will prob still be irregular for awhile. Do I have any reason to worry? Link to comment
This topic is now archived and is closed to further replies.